# SDR SIMA20200919002

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT STRIP WIRE AT FLOOR PANEL 231GL.  C/A UPON FURTHER INVESTIGATION FOUND PANEL NUMBER TO BE 231GF.  REPAIRED EMERGENCY LIGHT STRIP WIRE AT FLOOR PANEL 231GF, IAW EMB 145 SWPM 20-21-00 AND SYS CHK IAW EMB 145 AMM 33-50-00.  CHECK GOOD.
